# SDR AALA20130810016

- Difficulty date: August 10, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 71,631 hours, 37,834 cycles
- Engine: Pwa JT8D217
- Engine time: 6,625 hours, 3,741 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

DFW   CREW REPORTED STRONG OIL ODOR IN THE CABIN FOLLOWED BY A STRONG VIBRATION IN THE TAIL DURING CLIMB OUT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  FOUND EVIDENCE OF BIRD STRIKE TO LT ENGINE WITH TWO BLADES BENT & NR 1 BEARING LEAKING.  REPLACED LT ENGINE AT DFW ON 08/11/2013.  SYSTEM GROUND CHECKED NORMAL OPERATION OPEN.
